A particular conformally symmetric space

M. C. Chaki; K. K. Sharma

Colloquium Mathematicae (1976)

  • Volume: 35, Issue: 1, page 87-90
  • ISSN: 0010-1354

How to cite


M. C. Chaki, and K. K. Sharma. "A particular conformally symmetric space." Colloquium Mathematicae 35.1 (1976): 87-90. <http://eudml.org/doc/267051>.

author = {M. C. Chaki, K. K. Sharma},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {87-90},
title = {A particular conformally symmetric space},
url = {http://eudml.org/doc/267051},
volume = {35},
year = {1976},

AU - M. C. Chaki
AU - K. K. Sharma
TI - A particular conformally symmetric space
JO - Colloquium Mathematicae
PY - 1976
VL - 35
IS - 1
SP - 87
EP - 90
LA - eng
UR - http://eudml.org/doc/267051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.